Morphine SR tablets recalled for overdose danger
- July 9, 2008 11:16 AM
- By Peter Hadzipetros
Consumers are being warned to avoid taking certain Morphine SR tablets because they may contain more morphine than labelled, Health Canada said Wednesday.
The Canadian distributor ratiopharm is recalling tablets sold in 15-mg, 30-mg and 60-mg doses.
Health Canada warns that symptoms of an overdose include abnormal breathing, dizziness, confusion, extreme drowsiness, abnormally low blood pressure. In extreme cases, an overdose may lead to coma, cardiac arrest and death.
Consumers with concerns should contact a health practitioner for a suitable alternative.
No adverse reactions have been reported in Canada, though the U.S. manufacturer, KV Pharmaceutical, has received two complaints.
- Seymour Custom Solvent recalled over labelling
- Health Canada has recalled 16,000 Seymour Custom Solvent Blend and Water Blend aerosol products because they do not meet mandatory warning labelling requirements.... Continue reading this post
- Kids eyeglass cases recalled because of lead levels
- About 1,500 childrens' eyeglass cases have been recalled because paint on the cases contains lead levels in excess of federal standards.... Continue reading this post